Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling of pulse in the neck with increased intensity, low heart rate. Could it be carotid artery blockage?

Occasionally, I feel the pulse in my neck, always on the left side. It s not painful but it does make me aware of an increased intensity. Completely at rest, my blood pressure is usually around 110 or so over 70 or so. Heart rate is usually in low to mid 80 s. Is feeling an intensity of the pulse in my neck an indication of anything like carotid artery blockage?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Any stressful conditions can increase the blood supply to the brain making the pulsations in the neck prominent.

Its always better to be on safer side.Do get your self examined by your treating doctor to rule out any cardiac or carotid pathology.

Wish you good health.

Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor